MathSciNet Relay Station
MathSciNet bibliographic data
MR2680177 53C26 (53C17 53D10)
Geiges, Hansjörg; Gonzalo Pérez, Jesús A homogeneous Gibbons-Hawking ansatz and Blaschke products. Adv. Math. 225 (2010), no. 5, 2598–2615.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement